Discrete prolate spheroidal wave functions and interpolation.

Ph. Delsarte, A.J.E.M. Janssen, L.B. Vries

Research output: Contribution to journalArticleAcademicpeer-review

14 Citations (Scopus)
439 Downloads (Pure)


The authors describe an algorithm for the interpolation of burst errors in discrete-time signals that can be modeled as being band-limited. The algorithm correctly restores a mutilated signal that is indeed band-limited. The behavior of the algorithm when applied to signals containing noise or out-of-band components can be analyzed satisfactorily with the aid of asymptotic properties of the discrete prolate spheroidal sequences and wave functions. The effect of windowing can also be described conveniently in terms of these sequences and functions.
Original languageEnglish
Pages (from-to)641-650
Number of pages10
JournalSIAM Journal on Applied Mathematics
Issue number4
Publication statusPublished - 1985


Dive into the research topics of 'Discrete prolate spheroidal wave functions and interpolation.'. Together they form a unique fingerprint.

Cite this